Communications in Mathematical Physics

, Volume 188, Issue 2, pp 327–350

Distribution Functions for Random Variables for Ensembles of Positive Hermitian Matrices

  • Estelle L. Basor

Abstract:

Distribution functions for random variables that depend on a parameter are computed asymptotically for ensembles of positive Hermitian matrices. The inverse Fourier transform of the distribution is shown to be a Fredholm determinant of a certain operator that is an analogue of a Wiener-Hopf operator. The asymptotic formula shows that, up to the terms of order o(1), the distributions are Gaussian.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Estelle L. Basor
    • 1
  1. 1.Department of Mathematics, California Polytechnic State University, San Luis Obispo, CA 93407, USA. E-mail: ebasor@calpoly.eduUS

Personalised recommendations